# SDR HEEA955935

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4033089901
- Condition: Fail Test
- Location: Afcs
- Component: FZ702
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNIT FAILED 20 DEGREES ROLL LEFT LIMIT TEST 11.2 ON SST.  TIME SINCE REPAIR 3:25.
